MAUDE Adverse Event Report: VASORUM LTD CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-06
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 06/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
1- during the processing of this complaint all attempts were made to obtain complete event, patient and device information.2- this report is the final report being submitted by vasorum unless otherwise requested by the fda.3- vasorum ltd is submitting this report on behalf of dj medical consulting & distribution llc, in accordance with the conditions outlined with the mdr exemption e2017048.Vasorum ltd trinitas house 2012 orchard avenue citywest business park d24 wpw6 dublin - ireland dj medical consulting and distribution llc 20 ryans lane duxbury ma 02332 usa.
 
Event or Problem Description
According to the doctor, he turned the handle clockwise, it made the 'click', everything seemed normal but the set of wings didn't open.When pulling back the instrument, there was no resistance.Due to implant error, also did not open, the surgeon pulled out the celt device but managed to leave the introducer sheath inside and closed with an angio-seal device.This was a cardiac procedure.

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD
2012 orchard avenue
citywest business park
dublin, D24 W PW6
EI  D24 WPW6
MDR Report Key8690653
Report Number3009984513-2019-00003
Device Sequence Number1654932
Product Code MGB
UDI-Device Identifier05391530280068
UDI-Public(01)05391530280068(17)200930(10)478046
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberKCLT-06
Device Lot Number478046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2018
Distributor Facility Aware Date06/14/2018
Device Age8 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;